Method of lines for pseudoparabolic equations

Danuta Jaruszewska-Walczak , Krzysztof Topolski

Abstract

n/a
Author Danuta Jaruszewska-Walczak IM
Danuta Jaruszewska-Walczak,,
- Institute of Mathematics
, Krzysztof Topolski IM
Krzysztof Topolski,,
- Institute of Mathematics
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216
Issue year2017
Vol120
No1
Pages41-61
DOIDOI:10.4064/ap4097-9-2017
URL https://www.impan.pl/shop/publication/transaction/download/product/111301
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 26-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 26-01-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.387 (2) - 2016=0.384 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back